# SDR UIEA2017072901372

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,766 hours, 20,441 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S RADAR  NOT PAINTING ANYTHING, FIRST OFFICER`S RADAR ONLY PAINT A BAND.  ACCOMPLISHED AN OPS CHECK OF THE WEATHER RADAR SYSTEM IAW AMM 34-43-00, OPS CHECKED NORMAL.
